# SDR PCSA11200501

- Difficulty date: November 20, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW REPORTED OB TRAILING EDGE FLAPS WOULD NOT RETRACT AFTER TAKEOFF. AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOT OB FLAP POSITIONING SYSTEM, THE OB FLAP POSITION INDICATOR CONNECTOR WAS SUSPECTED NOT MAKING PROPER CONTACT, PIN CONNECTOR WAS DISCONNECTED AND CLEANED AND RECONNECTED, SYSTEM WAS OPERATIONALLY CHECKED TO BE OPERATING NORMAL IAW MM CH 27-52-21. AIRCRAFT WAS RETURNED TO SERVICE.
